Long-time behavior of solutions to nonlinear evolution equations. (English) Zbl 0502.35015


35B40 Asymptotic behavior of solutions to PDEs
35G20 Nonlinear higher-order PDEs
35L60 First-order nonlinear hyperbolic equations
35B20 Perturbations in context of PDEs
35K55 Nonlinear parabolic equations
Full Text: DOI


[1] Klainerman, S., Global existence for nonlinear wave equations, Comm. Pure Appl. Math. 33, 43–101 (1980). · Zbl 0405.35056
[2] John, F., Blow-Up of Solutions of nonlinear wave equations in three space dimensions, Manuscripta Math. 28, 235–268 (1979). · Zbl 0406.35042
[3] Fujita, H., On the blowing up of solutions of · Zbl 0163.34002
[4] Kato, T., Unpublished work on the nonlinear Schrödinger equation.
[6] John, F., Finite amplitude waves in a homogeneous isotropic elastic solid, Comm. Pure. Appl. Math. 30, 421–446 (1977). · Zbl 0404.73023
[7] Strauss, W., Dispersion of low-energy waves for two conservative equations, Arch. Rational Mech. Anal. 55 (1974), 86–92. · Zbl 0289.35048
[8] Won Wahl, W., LP-decay rates for homogeneous wave equations, Math. Z. 120, 1971, 93–106. · Zbl 0212.44201
[9] Hörmander, L., Implicit Function Theorems, Lectures at Stanford University, Summer 1977.
[10] Strauss, W., Everywhere defined wave operators, Proceedings of the Symp. in ”Nonlinear Evolution Equations,” Madison, 1977. · Zbl 0466.47005
[11] Strauss, W., Nonlinear Scattering Theory at Low Energy, preprint. · Zbl 0494.35068
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.